MathSciNet Relay Station
MathSciNet bibliographic data
MR799268 (86m:57012) 57M99 (57N05 57R50 57R90)
Casson, A. J.; Long, D. D. Algorithmic compression of surface automorphisms. Invent. Math. 81 (1985), no. 2, 295–303.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement